#### FOR 25 TO 27 SEP 2023

Dear Parents / Guardians

#### P6 PSLE Study Break

1. Further to our PG letter on P6 Study Break from 25 September to 27 September 2023 dated 21 Aug 2023, we have prepared a set of revision plans as appended in the subsequent pages to guide our P6 students for a structured revision. Please see the timetable for your child's class below.

		1	2	3	4	5	6	7	8	9	10	11	12
Date/Day	7.15 – 7.30	7.30 – 8.00	8.00 – 8.30	8.30 – 9.00	9.00 – 9.30	9.30 – 10.00	10.00 - 10.30	10.30 - 11.00	11.00 – 11.30	11.30 - 12.00	12.00 – 12.30	12.30 - 1.00	1.00 - 1.30
25 Sep (Mon)	57.01	Ma	iths		English		Break	М	other Tong	ue		Self-study	
26 Sep (Tue)	FT Class Check-		English		Ma	iths	Break	Scie	nce	Mother	Tongue	Self-s	study
27 Sep (Wed)	in		English		Ma	iths	Break	Scie	nce	Self- study	Mother	Tongue	Self- study

- 2. The respective subject teachers will be assigning your child revision tasks or having consultation via Zoom, following the timetable. Your child may obtain specific instructions for the revision tasks and Zoom details for online consultation in their SLS account. You may contact your child's / ward's subject teachers should you require any clarifications pertaining to the respective revision tasks.
- 3. The Form Teachers will also be doing a daily check in every morning from 7.15 a.m. to 7.30 a.m. for these 3 days. Do encourage your child to join in at that time slot.
- 4. During school operating hours (8 a.m. to 4 p.m.), students could contact the School-based Helpline at Tel: 6583 2125 for SLS queries including all SLS access matters such as password reset and unlocking of accounts, as well as queries about lesson assignments.
- 5. We wish your child all the best in his/her coming PSLE.

### FOR 25 TO 27 SEP 2023

**Date: 25 Sep 2023 (Monday)** 

Subject:	Mathematics	Time:	7.30 a.m. to 8.30 a.m.
----------	-------------	-------	------------------------

	Revision Plan for the Day						
	Task	Instructions	Materials	Duration			
1	Written Work	Complete PSLE Practice Paper Set 3 - Paper 1	PSLE Practice Paper Set 3 - Paper 1	60 min			
		Do as a timed practice for 1 hour (Mark & Review using answer uploaded in SLS)					

Subject:	English	Tim	e: 8.30 a.m. to 10.00 a.m.
----------	---------	-----	----------------------------

	Revision Plan for the Day						
	Task	Instructions	Materials	Duration			
1	Written work	Complete Pre-PSLE Practice Paper Set 1 - Booklet A & B  - Do as a timed practice for 1hr 50min (use self-study periods to continue)	Pre-PSLE Practice Paper Set 1 - Booklet A & B	90min			
		Mark & review using the answer key provided.					

Subject:	Mother Tongue (Chinese)		Time:	10.30 a.m. to 12.00 p.m.
----------	-------------------------	--	-------	--------------------------

	Revision Plan for the Day							
	Task	Instructions	Materials	Duration				
1	Online Learning / Written Work	Refer to <b>SLS announcement</b> posted by MTL teachers for specific MTL HBL instruction.	SLS / Worksheet / Activity Book	90 mins				

Subject:	Mother Tongue (Malay)		Time:	10.30 a.m. to 12.00 p.m.
----------	-----------------------	--	-------	--------------------------

	Revision Plan for the Day							
	Task	Instructions	Materials	Duration				
1	Online Learning / Written Work	Refer to <b>SLS announcement</b> posted by MTL teachers for specific MTL HBL instruction.	SLS / Worksheet / Activity Book	90 mins				

### FOR 25 TO 27 SEP 2023

Date: 26 Sep 2023 (Tuesday)

	Revision Plan for the Day						
	Task	Instructions	Materials	Duration			
1	Written work	Complete Pre-PSLE Practice Paper Set 2 - Booklet A & B  - Do as a timed practice for 1hr 50min (use self-study periods to continue)	Pre-PSLE Practice Paper Set 2 - Booklet A & B	90min			
		Mark & review using the answer key provided.					

Subject:	Mathematics		Time:	9.00 a.m. to 10.00 a.m.
----------	-------------	--	-------	-------------------------

		Revision Plan for the Day	1	
	Task	Instructions	Materials	Duration
1	Written Work	Complete PSLE Practice Paper Set 3 - Paper 2	PSLE Practice Paper Set 3 - Paper 2	60 min
		Do as a timed practice for 1hr 30min (use self-study periods to continue)		
		Mark & Review using the answer key provided in SLS.		

Subject:	Science	-	Time:	10.30 a.m. to 11.30 a.m.
----------	---------	---	-------	--------------------------

		Revision Plan for the Day	,	
	Task	Instructions	Materials	Duration
1	Written Work	Complete Practice Paper (Set 3) - Booklet A & B	Practice Paper (Set 3) - Booklet A & B	60min
		<ul> <li>Do as a timed practice for 1hr 45min (use self-study periods to continue)</li> </ul>		
		Mark & review using the answer key provided.		

Subject:	Mother Tongue (Chinese)	Time: 11.30 a.m. to 12.30 p.m.
----------	-------------------------	--------------------------------

		Revision Plan for the Day		
	Task	Instructions	Materials	Duration
2	Online Learning / Written Work	Refer to <b>SLS announcement</b> posted by MTL teachers for specific MTL HBL instruction.	SLS / Worksheet / Activity Book	60 mins

Subject:	Mother Tongue (Malay)		Time:	11.30 a.m. to 12.30 p.m
----------	-----------------------	--	-------	-------------------------

		Revision Plan for the Day		
	Task	Instructions	Materials	Duration
1 2	Online Learning / Written Work	Refer to <b>SLS announcement</b> posted by MTL teachers for specific MTL HBL instruction.	SLS / Worksheet / Activity Book	60 mins

### FOR 25 TO 27 SEP 2023

Date: 27 Sep 2023 (Wednesday)

Subject:	English		Time:	7.30 a.m. to 9.00 a.m.
----------	---------	--	-------	------------------------

		Revision Plan for the Day	,	
	Task	Instructions	Materials	Duration
1	Online	Login to Zoom at 7.45am for consultation on Pre-PSLE Practice Paper Set 1 / 2.  Refer to SLS announcement for Zoom details.	SLS Announcement	45min
2	Written work	Complete Pre-PSLE Practice Paper Set 3 - Booklet A & B  - Do as a timed practice for 1hr 50min (use self-study periods to continue)  Mark & review using the answer key provided.	Pre-PSLE Practice Paper Set 3 - Booklet A & B	30min

		Revision Plan for the Day		
	Task	Instructions	Materials	Duration
1	Online	Login to zoom at <u>9.15 am</u> for consultation on PSLE Practice Paper 3 (Paper 1& 2)	SLS Announcement	45 min
		Refer to SLS for announcement of zoom details.		

Subject: Science Time: 10.30 a.m. to 11.30 a
--

Revision Plan for the Day				
	Task	Instructions	Materials	Duration
1	Online Work	Login to Zoom at 10.30am for consultation on Practice Paper Set 3.	SLS Announcement	45min
		Refer to SLS announcement for Zoom details.		

Subject:	Mother Tongue (Chinese)	Tim	e: 12.00 p.m. to 1.00 p.m.
----------	-------------------------	-----	----------------------------

	Revision Plan for the Day				
	Task	Instructions	Materials	Duration	
2	Online Learning / Written Work	Refer to <b>SLS announcement</b> posted by MTL teachers for specific MTL HBL instruction.	SLS / Worksheet / Activity Book	60 mins	

Subject:	Mother Tongue (Malay)	Time:	12.00 p.m. to 1.00 p.m.
Subject:	Mother Tongue (Malay)	Time:	12.0

	Revision Plan for the Day				
	Task	Instructions	Materials	Duration	
1 2	Online Learning / Written Work	Refer to <b>SLS announcement</b> posted by MTL teachers for specific MTL HBL instruction.	SLS / Worksheet / Activity Book	60 mins	